# SDR DALA2025070805115

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N942DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38684
- Aircraft time: 25,417 hours, 19,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1065679) RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02. AMDS CARD 5311-01251-02B JOB NUMBER 039-0001 WAS ACCOMPLISHED.
